MathSciNet Relay Station
MathSciNet bibliographic data
MR265368 (42 #278) 14.50
Tate, John; Oort, Frans Group schemes of prime order. Ann. Sci. École Norm. Sup. (4) 3 1970 1–21.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement